Alert archive / North Dakota / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 164, NWS Grand Forks, ND
NWS Grand Forks, ND issued this severe thunderstorm warning at Aug 3, 2016, 11:52 PM CDT for Ransom County, Richland County, Sargent County, North Dakota. It was in force for 38 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 3, 2016, 11:52 PM CDT (04:52 UTC)
- Expired
- Aug 4, 2016, 12:30 AM CDT
- In force
- 38 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
Counties Ransom County, ND, Richland County, ND, Sargent County, ND
The radar
The Aberdeen radar (KABR), 94 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 4, 12:01 AM CDT | TSTM WND GST 60 | 1 Nw Gwinner, ND | EST WIND GUST FROM SPOTTERNETWORK.ORG |
| Aug 4, 12:01 AM CDT | TSTM WND GST 60 | 1 Nw Gwinner, ND | REPORT POSTED ONLINE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 3, 10:59 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 4.9 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2302 J/kg
- Mixed-layer CIN
- -91 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 120 m²/s²
- 0-3 km storm-relative helicity
- 338 m²/s²
- Significant tornado parameter
- 1.1
- Supercell composite
- 19.5
The text
As transmitted.
916
WUUS53 KFGF 040452
SVRFGF
NDC073-077-081-040530-
/O.NEW.KFGF.SV.W.0164.160804T0452Z-160804T0530Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1152 PM CDT WED AUG 3 2016
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHWESTERN RICHLAND COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SOUTHERN RANSOM COUNTY IN SOUTHEASTERN NORTH DAKOTA...
SARGENT COUNTY IN SOUTHEASTERN NORTH DAKOTA...
* UNTIL 1230 AM CDT
* AT 1151 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STIRUM TO NEAR HECLA...MOVING EAST AT 35 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
* SEVERE THUNDERSTORMS WILL BE NEAR...
STIRUM AROUND 1155 PM CDT.
GWINNER AROUND 1205 AM CDT.
MILNOR AROUND 1220 AM CDT.
BRAMPTON AROUND 1225 AM CDT.
DE LAMERE...HAMLIN AND HAVANA AROUND 1230 AM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 27 AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4594 9801 4628 9801 4628 9803 4635 9803
4635 9680 4593 9724
TIME...MOT...LOC 0451Z 274DEG 32KT 4626 9782 4594 9822
HAIL...1.00IN
WIND...70MPH
$$
KNUTSVIG2 follow-up statements
381
WWUS53 KFGF 040514
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1214 AM CDT THU AUG 4 2016
NDC073-077-081-040530-
/O.CON.KFGF.SV.W.0164.000000T0000Z-160804T0530Z/
RICHLAND ND-RANSOM ND-SARGENT ND-
1214 AM CDT THU AUG 4 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR SOUTHWESTERN RICHLAND...SOUTHERN RANSOM AND SARGENT COUNTIES...
AT 1213 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR GWINNER TO 8 MILES SOUTH OF STRAUBVILLE...MOVING
EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...SPOTTER REPORTED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
GWINNER AROUND 1215 AM CDT.
MILNOR AROUND 1220 AM CDT.
BRAMPTON AROUND 1225 AM CDT.
DE LAMERE...HAMLIN AND HAVANA AROUND 1230 AM CDT.
ALSO INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 27 AND 28.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 4594 9801 4628 9801 4628 9803 4635 9803
4635 9680 4593 9724
TIME...MOT...LOC 0513Z 274DEG 32KT 4625 9756 4593 9796
HAIL...<.75IN
WIND...60MPH
$$
VG156
WWUS53 KFGF 040529
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1229 AM CDT THU AUG 4 2016
NDC073-077-081-040538-
/O.EXP.KFGF.SV.W.0164.000000T0000Z-160804T0530Z/
RICHLAND ND-RANSOM ND-SARGENT ND-
1229 AM CDT THU AUG 4 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN RICHLAND...
SOUTHERN RANSOM AND SARGENT COUNTIES WILL EXPIRE AT 1230 AM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4594 9801 4628 9801 4628 9803 4635 9803
4635 9680 4593 9724
TIME...MOT...LOC 0526Z 274DEG 32KT 4625 9756 4593 9796
$$
VGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 3, 11:35 PM CDT, 17 minutes earlier.
Area forecast discussion, Aug 3, 11:35 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Grand Forks ND 1135 PM CDT WED AUG 3 2016 .UPDATE... Issued at 1135 PM CDT Wed Aug 3 2016 Have a new severe tstm watch for portions of the FA until 6 am. As soon as this watch was issued, seems like we have had a downturn in the storms. However, even if no severe weather occurs, these storms are producing some very heavy rain. This line of storms will continue to progress east, and affect the southern Red River Valley into west central MN. && .SHORT TERM...(This evening through Thursday) Issued at 307 PM CDT Wed Aug 3 2016 A low pressure system currently digging into northwest ND will slide eastward along the CanAm border through the late afternoon and evening hours. Deep layer moisture advection and surface heating ahead of this system has /by 3pm/ developed a broad area of quite unstable air with surface and mixed layer CAPE exceeding 4000 j/kg and minimal CIN across central eastern ND. RUC13 and HRRR versions are all indicating high degree of low level /0-2 km VGP/ spin potential and instability which would support rapid sub-cloud ascent and increased tornadic potential. Shear profiles shud support strong overall updraft and the ability of supercell development and maintenance. Storms should clear from eastern ND by midnight and decrease in intensity over northwest MN during the late overnight hours. Somewhat cooler and drier westerly flow will develop on Thursday.. with scattered showers are possible along the CanAm border Thursday afternoon... mainly in backwash instability. .LONG TERM...(Thursday night through Wednesday) Issued at 307 PM CDT Wed Aug 3 2016 The period will begin quiet as surface low pressure moves away from the area and towards Hudson Bay. Upper ridging will build into the Plains states as slightly cooler and drier Canadian air works its way southward. Temperatures to end the work week and start the weekend look to top out slightly below normal with values mainly in the mid to upper 70s and gradually into the lower 80s. The upper ridge begins breaking down late Sunday as an upper low strengthens across the Pacific northwest. Models disagree a bit on the timing and strength of this feature with the GFS much stronger and more pronounced than the ECMWF. Regardless, several waves are progged to move through the southwest flow ahead of this system allowing precipitation chances to return by late Sunday/early Monday. At this time, not able to confidently pick out the timing of the strongest waves so generally went with slight chance/chance PoPs through Wednesday. Temperatures for the second half of the period will be just a tad warmer with highs in the upper 70s across the north and low to mid 80s in the south. && .AVIATION...(For the 06Z TAFS through 06Z Thursday night) Issued at 1135 PM CDT Wed Aug 3 2016 Storms are now out of KGFK, and continue to move east. These should affect KFAR, KTVF, and KBJI yet before exiting the area. The window of time they will affect each site is probably only for an hour or two. However there are more showers and weaker storms forming behind the initial line, which may affect some of the TAF sites too. Still looks to become quite windy during the day Thursday. && .FGF Watches/Warnings/Advisories... ND...None. MN...None. && UPDATE...Godon SHORT TERM...Gust LONG TERM...Lee AVIATION...Godon
Hazardous weather outlook, Aug 3, 8:57 AM CDT, 14 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 857 AM CDT WED AUG 3 2016 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-041400- WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS- WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE- EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON- GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT- RICHLAND-WESTERN WALSH COUNTY- 857 AM CDT WED AUG 3 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...TODAY AND TONIGHT THERE IS AN ENHANCED RISK FOR SEVERE WEATHER IN EASTERN ND LATE THIS AFTERNOON AND EVENING. SIGNIFICANT HAIL...GREATER THAN 2 INCHES POSSIBLE...AND SOME TORNADIC ACTIVITY IS POSSIBLE LATE IN THE AFTERNOON ACROSS CENTRAL AND EASTERN ND. STORMS WILL PRESENT MORE OF A WIND THREAT AS THE ACTIVITY MERGES INTO A LINEAR SYSTEM AND MOVES INTO THE RED RIVER VALLEY AND NW MN THIS EVENING AND INTO THE OVERNIGHT HOURS. THEREFORE...THIS AREA IS UNDER A SLIGHT RISK FOR SEVERE STORMS FOR MAINLY STRONG WINDS AND ISOLATED LARGE HAIL. HEAVY RAINFALL WITH LOCALIZED FLOODING IS ALSO POSSIBLE WITH ANY STORMS TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CHANCES FOR THUNDERSTORMS WILL RETURN FOR MONDAY AND TUESDAY AFTER A QUIET WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. JK/LEE
In the hours before
Local storm report, Aug 3, 10:49 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1049 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 PM TSTM WND GST GRAND FORKS AFB 47.96N 97.38W
08/03/2016 M62 MPH GRAND FORKS ND OTHER FEDERAL
PEAK WIND MEASURED AT THE GFAFB.
&&
GGUSTLocal storm report, Aug 3, 10:51 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1051 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HEAVY RAIN GRAND FORKS 47.92N 97.07W
08/03/2016 E0.00 INCH GRAND FORKS ND AMATEUR RADIO
STREET FLOODING AND MINOR UNDERPASS FLOODING REPORTED.
&&
GGUSTLocal storm report, Aug 3, 10:56 PM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1056 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM FLASH FLOOD 3 W BISBEE 48.63N 99.44W
08/03/2016 TOWNER ND LAW ENFORCEMENT
HIGHWAY 66 CLOSED DUE TO WATER FLOWING ACROSS. AREA
FIELDS AND DITCHES FLOODING TGROUHGOUT GRAINFIELD...
SORENSON....NEW CITY AND GERRARD TOWNSHIPS.
&&
GGUSTLocal storm report, Aug 3, 11:08 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1108 PM CDT WED AUG 03 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM TSTM WND GST 1 WNW HAMPDEN 48.54N 98.67W
08/03/2016 M61.00 MPH CAVALIER ND MESONET
PEAK WIND MEASURED AT THE HAMPDEN RAWS STATION. TIME
ESTIMATED BASED ON RADAR.
&&
GGUSTSpecial weather statement, Aug 3, 11:16 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1116 PM CDT WED AUG 3 2016
NDZ038-039-049-040500-
BARNES ND-RANSOM ND-CASS ND-
1116 PM CDT WED AUG 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR RANSOM...SOUTHEASTERN BARNES AND
SOUTHWESTERN CASS COUNTIES UNTIL MIDNIGHT CDT...
AT 1116 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM NEAR LITTLE YELLOWSTONE TO NEAR LA MOURE
CITY. MOVEMENT WAS EAST AT 35 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
HASTINGS AROUND 1120 PM CDT.
LITTLE YELLOWSTONE...KATHRYN AND FORT RANSOM AROUND 1125 PM CDT.
NOME AROUND 1140 PM CDT.
LUCCA AROUND 1145 PM CDT.
ENDERLIN AND ENGLEVALE AROUND 1155 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
SOUTHEASTERN NORTH DAKOTA.
LAT...LON 4629 9803 4663 9803 4663 9816 4676 9811
4678 9715 4628 9754 4628 9782
TIME...MOT...LOC 0416Z 268DEG 29KT 4663 9804 4631 9833
KNUTSVIGSpecial weather statement, Aug 3, 11:31 PM CDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1131 PM CDT WED AUG 3 2016
MNZ009-013>017-022>024-040530-
EAST POLK MN-NORTH CLEARWATER MN-SOUTH CLEARWATER MN-HUBBARD MN-
NORTH BELTRAMI MN-SOUTH BELTRAMI MN-MAHNOMEN MN-PENNINGTON MN-
RED LAKE MN-
1131 PM CDT WED AUG 3 2016
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN RED LAKE...SOUTHEASTERN
POLK...BELTRAMI...CLEARWATER...NORTHERN MAHNOMEN...NORTHERN HUBBARD
AND EASTERN PENNINGTON COUNTIES UNTIL 1230 AM CDT...
AT 1131 PM CDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS
ALONG A LINE EXTENDING FROM 13 MILES EAST OF HIGH LANDING TO LENGBY.
MOVEMENT WAS EAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
STRONG THUNDERSTORMS WILL BE NEAR...
EBRO AROUND 1135 PM CDT.
BAGLEY AROUND 1145 PM CDT.
SHEVLIN AROUND 1150 PM CDT.
SOLWAY AND PINEWOOD AROUND 1155 PM CDT.
PONEMAH AND WILTON AROUND 1200 AM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 AM CDT FOR
NORTH CENTRAL AND NORTHWESTERN MINNESOTA.
LAT...LON 4741 9467 4721 9467 4740 9607 4750 9608
4817 9602 4822 9442 4741 9442
TIME...MOT...LOC 0431Z 277DEG 51KT 4805 9553 4753 9564
KNUTSVIGThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 3, 7:04 PM CDT | Flash Flood Warning | FGF | Towner | 3 hr |
| Aug 3, 7:15 PM CDT | Severe Thunderstorm Warning | FGF | Cavalier, Pembina, Ramsey, Walsh | 60 min |
| Aug 3, 7:29 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Cavalier, Ramsey, Towner, Walsh | 46 min |
| Aug 3, 7:38 PM CDT | Severe Thunderstorm Warning | FGF | Benson, Ramsey | 52 min |
| Aug 3, 7:55 PM CDT | Severe Thunderstorm Warning | FGF | Pembina, Walsh | 65 min |
| Aug 3, 8:14 PM CDT | Severe Thunderstorm Warning | FGF | Ramsey | 61 min |
| Aug 3, 8:19 PM CDT | Tornado Warning | FGF | Ramsey | 41 min |
| Aug 3, 8:24 PM CDT | Tornado Warning | FGF | Benson, Eddy | 51 min |
| Aug 3, 9:13 PM CDT | Tornado Warning | FGF | Eddy, Nelson | 47 min |
| Aug 3, 9:54 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks, Griggs, Nelson, Steele | 20 min |
| Aug 3, 10:12 PM CDT | Severe Thunderstorm Warning | FGF | Griggs, Steele | 48 min |
| Aug 3, 10:22 PM CDT | Special Weather Statement | FGF | Grand Forks | 53 min |
| Aug 3, 10:29 PM CDT | Severe Thunderstorm Warning | FGF | Grand Forks | 61 min |
| Aug 3, 11:01 PM CDT | Flash Flood Warning | FGF | Grand Forks | 2 hr |
| Aug 3, 11:16 PM CDT | Special Weather Statement | FGF | Ransom | 44 min |
| Aug 4, 12:20 AM CDT | Severe Thunderstorm Warning | FGF | Cass | 40 min |
Nearby
Severe Thunderstorm Warnings in North Dakota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.